# SDR AALA202308025214

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,052 hours, 25,403 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Tie Down
- Part number: 141A52202
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER SURFACE OF L1 DOOR FORWARD GIRT BAR ATTACH FITTING (TIEDOWN) LOCATED AT BS 312 AND LBL 57. REPLACED TIEDOWN PER SRM 51-40-02-0G.
